Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Cure for stammering?

hi i m from india i m doing my in hyderabad ,i have problem of satmmering since i was of 5 year old ,how can i cure my problem ,i m facing lot s of problen at this stage from my surrounding envinornment ......sir suggest some threpy hospital in hyderabad so that i cure my problem rapidly,i could i cure this
Asked On : Sun, 6 May 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi !!

friend do not bother, be always brave hardheartedly!

according to Ayurveda all speech related problems stammering etc. are due to Vata dushti specially Udana vayu..

go for Ayurvedic specialist ! Ayurveda there are some meds like vacha (name itself suggests its usefulness in curing stammering) which is very helpful to you.

2.also,nasya with medicated oil would be fruitful.

3.speech therapy along with above said

all these really help to overcome your problem

Wish you a nice Speech!!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor